MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VIDEO PROCESSOR
Model Number EPK-I7010
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Pentax medical was made aware of an event which occurred in the united states involving pentax video processor epk-i7010-us sn: (b)(4).The customer stated that there is no video connection-error message.There was no adverse event reported with this complaint.Pentax customer service issued return material authorization (b)(4) for the return of the device for further evaluation.The device was returned to pentax medical service facility for further evaluation on service order (b)(4) where the incoming quality control inspector confirmed the user narrative.The inspector also found additional defects.Additional findings: lamp power supply unit lamp not igniting, limit switch actuator plate(2) bent, ball plunger damaged, electrical connector with wiring intermittent connection, scope connector handle loose, air socket tube leaking, customer complaint confirmed.The device was repaired, and final quality control checked and returned to the user on delivery note (b)(4).Parts replaced: scope connector assy, cable to limit sw, air outlet assy, ball plunger, lamp power supply-u w/bush type-d.A review of the service history indicates that the device was not routinely serviced at pentax service facility since installation on 31aug2017.
 
Additional Manufacturer Narrative
This device is classified as import for export, therefore 510k is not applicable.There is a similar model available for sale in the united states epk-i7010-us with a 510k #k182004 (b)(4).If additional information becomes available, a supplemental report will be filed with the new information.
 
Additional Manufacturer Narrative
Correction information: g6: follow up #1.H2:if follow-up, what type? h3:device evaluated by manufacture.H6: coding changed based on the investigation result (health effect - clinical code,health effect - impact code).Additional information: h4:device manufacture date.

Brand Name
PENTAX
Common Device Name
VIDEO PROCESSOR
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller (temporary)
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key12242165
Report Number9610877-2021-00336
Device Sequence Number3681437
Product Code PEA
UDI-Device Identifier04961333232604
UDI-Public04961333232604
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
SEE H10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPK-I7010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/26/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/01/2021
Initial Report FDA Received Date07/28/2021
Supplement Report FDA Received Date11/18/2022
Date Device Manufactured07/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown